# SDR MWEA070223

- Difficulty date: September 19, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N905ME
- Make and model: Boeing 717-200
- Aircraft serial: 55169
- Aircraft time: 13,435 hours, 7,364 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150922505
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER, UPPER DEFLECTOR DOOR ZEE FRAME IS CRACKED IN RADIUS ON INBOARD END AT STATION 26 AT ATTACH POINT WITH OUTER SKIN.  REMOVED DAMAGE, FABRICATED AND INSTALLED ANGLE.
